# SDR DALA2024021201854

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 90,113 hours, 17,325 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overheated
- Location: Nr 5 & 8
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 1809 -BRAKE- AIRCRAFT EXPERIENCED POOR BRAKING ON LANDING ROLL OUT. NBR 5 AND 8 BRAKES OVERHEATED AND NBR 5 AND 8 WHEEL FUSE PLUGS MELTED. CORRECTIVE ACTION: FOUND BRAKE HYDRAULIC QUICK DISCONNECTS ON BRAKES 1-4, 6 AND 7 NOT FULLY SEATED AND ASSOCIATED BRAKES COLD TO THE TOUCH. RESEATED ALL QUICK DISCONNECTS. BRAKES OPERATE NORMALLY. REPLACING LT AND RT MLG AFT AXLES DUE TO HEAT DAMAGE, BRAKES 5 AND 8 DUE TO HEAT DAMAGE AND WHEELS 5,6,7 AND 8. MIP. (5066196)
